MathSciNet Relay Station
MathSciNet bibliographic data
MR370621 (51 #6848) 57D40
Bailey, Keith D. Extending closed plane curves to immersions of the disk with $n$ handles. Trans. Amer. Math. Soc. 206 (1975), 1–24.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement